Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Holomorphic convexity of compact sets in analytic spaces and the structure of algebras of holomorphic germs

Author: William R. Zame
Journal: Trans. Amer. Math. Soc. 222 (1976), 107-127
MSC: Primary 32E25; Secondary 32C35
MathSciNet review: 0425179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (X,{\mathcal{O}_X})$ be a reduced analytic space and let K be a compact, holomorphically convex subset of X. It is shown that analogs of Cartan's Theorems A and B are valid for coherent analytic sheaves on K. This result is applied to the study of the algebra of germs on K of functions holomorphic near K. In particular, characterizations of finitely generated ideals, prime ideals and homomorphisms are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E25, 32C35

Retrieve articles in all journals with MSC: 32E25, 32C35

Additional Information

PII: S 0002-9947(1976)0425179-8
Keywords: Holomorphic convexity, holomorphic germs, analytic spaces, Theorem B
Article copyright: © Copyright 1976 American Mathematical Society